# SDR HEEA967628

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Out Of Spec
- Location: 1st Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART INSTALLED IN TURBINE AND TEST CELL RAN PRODUCED -5.9-4.5-4.5 (NOTE TURBINE PRODUCED -1.1,+0.5+0.5 WITH DALLAS AIRMOTIVE OH #1 NOZZLE)  UPON INSPECTION OF PART NOTED THE FOLLOWING: OUT OF OVERHAUL SPECS.A,B,E & F. REPLACED DISCREPANT PART.
